# SDR MASA2020120310639

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 38,762 hours, 315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN INOPERABLE, CHARGED BATTERIES.
